Re: [MOL] reaction to tamoxafin [02860] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] reaction to tamoxafin



Welcome to MOL. You will find many knowledgeable and caring people in this
group. 
I, too, had a lumpectomy and have been on  tamoxifen for just over a year
and a half. I am assuming that you had radiation as well. From what I have
read, unless you are having an allergic reaction to tamoxifen, I doubt the
rash would be from that. Could it still be a reaction from the radiation?
As skin heals, it gets itchy. See what the dermatologist has to say. I wish
you well.
Keep us posted.
Christine
At 12:25 PM 29/09/98 -0500, you wrote:
>I had a lumpectomy in July.  My lymph nodes were negative, but the tumor was
>positive for cancer with estrogen receptors.
>
>My doctor started me on tamoxafin the end of July .
>
>Approximately mid August I began developing a itchy raised, bumpy rash on my
>chest and affected breast.
>
>It has seemed to come and go.  Hydrocortisone cream helps a little but have
>been using Cortaid to relieve the itching.
>
>Now it is spreading up to my neck and over to the other breast and near the
>armpits.
>It is at it's worst when I'm having a Hot Flash.  It really pops out and the
>itching is intense.
>I have experimented with taking foods from my diet.  ie fresh tomatoes
>The rash still prevails.
>
>My radiologist is sending me to a dermatologist.
>
>Question,
>Can this be a reaction to the tamoxafin??
>
>I am also on calcium, vitamine E and B complex.
>
>Thanks for your council.
>
>Susan Spano
>colonialgate@juno.com
>
>
>------------------------------------------------------------------------
>This is an automatically-generated notice.  If you'd like to be removed
>from the mailing list, please visit the Medicine-On-Line Discussion Forum
>at <http://www.meds.com/con_faq.html>, or send an email message to:
>majordomo@lists.meds.com
>with the subject line blank and the body of the message containing the line:
>unsubscribe mol-cancer your-email-address
>where the phrase your-email-address is replaced with your actual email
>address.
>------------------------------------------------------------------------
>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------